# SDR SIMA20140213010

- Difficulty date: February 13, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 24,503 hours, 20,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD OMEGA BEAM SUPPORT HAS POSSIBLE CRACK AT FRAME 47.  R & R LT OTBD OMEGA BEAM SUPPORT IAW SRM 51-40-02.
